# SDR IPXA2024072637979

- Difficulty date: June 13, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 26,863 hours, 16,649 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH CENTER FLAP CRACK RIB 25 ACCOMPLISH REPAIR IN ACCORDANCE WITH EO-90495-REQ1 AND VT-MAE EA 300-5750-27-A3607, REV. -. REVIEWED
